# SDR IXXA07SMN030S

- Difficulty date: January 13, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING OUTBOARD FLAP HAS A NON STANDARD REPAIR ON UPPER SURFACE FROM STATION XF216.000 TO STATION XF220.000.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED NEW SKIN AND REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN AND REPAIR PARTS IAW DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 AND SEMAN DRAWING, NUMBER ED-4409 DATED 01-13-07.
